# SDR SWIA201231705

- Difficulty date: September 2, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 29,862 hours, 41,151 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN REDUCING POWER LEVERS TO DESCEND, HAD AN ODOR OF OVERHEATING FROM RIGHT AIR CONDITIONING PACK.  (FLT 7759)  RAN RIGHT AIR CONDITIONING PACK IN ALL MODES WITH APU AND RIGHT ENG RUNNING, NO DISCREPANCIES NOTED.
